Escudo de la República de Colombia Escudo de la República de Colombia

2017

  • RE Castillo, OM Guzmán, H Rafeiro, Nemytskii Operator in Riesz-Bounded Variation Spaces with Variable Exponent , Mediterranean Journal of Mathematics 14 (1), 2, 2017.
  • Gallego, C. and Lezama, O.Projective modules and Gröbner bases for skew PBW extensions, to appear in Dissertationes Mathematicae, DOI: 10.4064/dm747-4-2016.
  • Lezama, O. and Venegas, H.Some homological properties of skew PBW extensions arising in non-commutative algebraic geometry, to appear in Discussiones Mathematicae-General Algebra and Applications
  • Suárez, H. and Reyes, A., A generalized Koszul property for skew PBW extensions, Far East Journal of Mathematical Sciences (FJMS), 101(2) 2017, 301-320.
  • Reyes, A. And Suárez, H., PBW bases for some 3-dimensional skew polynomial algebras, Far East Journal of Mathematical Sciences (FJMS), 2017, to appear.
  • Jose L. Ramirez & Gustavo N. Rubiano (2017) A generalization of the spherical inversion, International Journal of Mathematical Education in Science and Technology, 48:1, 132-149, DOI:10.1080/0020739X.2016.1201598. 

2016

2015

2014

2013

2012

2011

  1. V. Albis and C.H. Sanchez, La introduccion de la teora de conjuntos y la matematica moderna en Colombia. Primera parte: El aporte de los extranjeros, Mathesis III 42, (2011).
  2. H. Altenbach, V. A. Eremeyev, and L. P. Lebedev, On the spectrum and sti ness of an elastic body with surface stresses, Zeitschrift fur Angewandte Mathematik und Mechanik. Z. Angew. Math. Mech., 1-12, (2011).
  3. M. Bogoya and C. Gomez, The blow-up problem for a nonlocal diffusion model with Neumann boundary conditions, International Journal of Applied Mathematics, 24, (2011).
  4. M. Bogoya and C. Gomez, A note on nonlocal di usion model analogous to heat equation with Neumann boundary, Far East Journal of Applied Mathematics, 56, (2011).
  5. F. Caicedo, A. Castro, and R. Duque, Existence of solutions for a wave equation with non-monotone nonlinearity and small parameter, Milan Journal of Mathematics, 79 (2011).
  6. R. Castillo, Nonlinear Bessel potentials and generalizations of the Kato class, Proyecciones, 30, (2011).
  7. R. Castillo, J. Ramos, and M. Salazar, Bounded superposition operators between Bloch-Orliz and -Bloch spaces, Appl. Math. Comput., 218, (2011).
  8. R. Castillo and J. Ramos, Estimating the norm of conformal maps in Korenblum-Orlicz spaces, Rend. Circ. Mat. Palermo, 60, (2011).
  9. H. Dueñas and F. Marcellan, The Laguerre-Sobolev-Type orthogonal polynomials. Holonomic equation and electrostatic interpretation, Rocky Mountain Journal of Mathematics, 41, (2011).
  10. H. Dueñas, E. Huertas, and F. Marcellan, Asymptotic properties of Laguerre Sobolev type polynomials, Numer Algor., (2011).
  11. V. A. Eremeyev and L. P. Lebedev, Existence theorems in the linear theory of micropolar shells, Zeitschrift fur Angewandte Mathematik und Mechanik.Z. Angew. Math. Mech., 91, (2011).
  12. V. A. Eremeyev and L. P. Lebedev, Academician Iosif I. Vorovich, Zeitschrift fur Angewandte Mathematik und Mechanik.Z. Angew. Math. Mech., 91, (2011).
  13. V. V. Fedosov y Fedosova A. V., Modelacion de control y restriccion de emisiones industriales con efecto de viento, Bulletin of Computer and Information Technology, 11, (2011).
  14. V. V. Fedosov y Fedosova A. V., Semi-in nite model limit emissions of enterprises in areas with mix landscapes, Journal of computer and Information Tecnologies, 86, (2011).
  15. V. V. Fedosov y Fedosova A. V., Simulation control and limit industrial emissions in the presence of winds displacement, Journal of computer and Information Tecnologies, 87, (2011).
  16. V. V. Fedosov y Fedosova A. V., Semi-in nite model emissions limits of rms in the areas with mixture landscapes, Lecture Notes in Engineering and Computer Science, 2190, (2011).
  17. G. Fonseca and G. Ponce, The I.V.P for the Benjamin-Ono equation in weighted Sobolev spaces, J. Funct. Anal., 260, (2011).
  18. J. Galeano, On the regularity of solutions of p-adic parabolic equations, p-Adic Numbers, Ultrametric Analysis and Applications, 3, (2011).
  19. C. Gallego and O. Lezama, Grobner bases for ideals of  sigma-PBWextensions, Communications in Algebra, 39, (2011).
  20. C. Gomez, On a KdV equation with higher-order nonlinearity: Traveling wave solutions, Journal of Computational and Applied Mathematics, 235, (2011).
  21. C. Gomez, M. Molati and M. Ramollo, Exact solutions of a generalized KdV-mKdV equation, International Journal of Nonlinear Science, 12, (2011).
  22. A. Moreno, A visual cryptography scheme with an arti cial cocktail party effect, Advances in computer science and engineering IEEE Digital Library,7, (2011).
  23. J. A. Montoya and Moritz Mueller, Parameterized random complexity, Theory of Computing Systems, 22, (2011).
  24. J. A. Montoya and Moritz Mueller, Parameterized random complexity, Theory of Computing Systems, 22, (2011).
  25. A. Moreno, On the number of linear extensions of a poset and compositions of multipartite numbers, JP, journal of algebra number theory and applications, 18, (2011).
  26. A. Moreno, On some higher dimensional compositions, JP, journal of algebra number theory and applications, 21, (2011).
  27. A. Moreno, On sums of three squares and compositions into squares and triangular numbers, JP, journal of algebra number theory and applications, 23, (2011).
  28. C. M. Neira A Kuratowski{Mrowka type characterization of fibrewise compactness, Applied General Topology, 12, (2011).
  29. A. G. Zavadskij, Representations of generalized equipped posets and posets with automorphisms over Galois eld extensions, Journal of Algebra, 332, (2011).

2010

  • H. Altenbach, V. A. Eremeyev, L. P. Lebedev, and L. Rendon, Acceleration waves and ellipticity in thermoelastic micropolar media, Archive of Applied Mechanics, 80, (2010).
  • H. Altenbach, V. Eremeyev and L. P. Lebedev, On the existence of solution in the linear elasticity with surface stresses, Journal of Applied Mathematics and Mechanics, Zeitschrift fur Angewandte Mathematik und Mechanik, 90, (2010).
  • S. Bautista and C. Morales, A sectional-Anosov connecting lemma, Ergodic Theory And Dynamical Systems, 30, (2010).
  • M. Bogoya, Blowing up boundary conditions for a nonlocal nonlinear diffusion equation in several space dimensions, Non Linear Analysis, 72, (2010).
  • J. Castillo, C. A. Gomez, and A. Salas, A note on the G0 G -expansion method and the improved tanh-coth method, Far east J. Appl. Math, 48, (2010).
  • V. Cifuentes and O. Lezama, Testing freeness over Hermite rings, Journal of Mathematical Sciences: Advances and Applications, 5, (2010).
  • C. A. Gomez, A. Salas, and L. Paloma, Traveling wave solutions to the reduced Ostrovsky equation, Int. J. of Appl. Math., (2010).
  • C. A. Gomez, On the integrability of the Riccati equation, Contemporary Mathematics, 509, Providence, Rhode Island (2010).
  • V. V. Fedosov and A. V. Fedossova, Evaluation between the criteria of the effectiveness offlame spraying, in Strengthening Technologies And Coatings, 1, (2010).
  • C. A. Gomez, New exact solutions for a generalization of the Kortewedge Vries equation (KdV6), Appl. Math. and Comp., 216, (2010).
  • C. A. Gomez, New traveling waves solutions to generalized KaupKupershmidt and Ito equations, Appl. Math. and Comp., 216, (2010).
  • C. A. Gomez and A. Salas, Exact solutions for the KdV6 and mKdV6 equations via tanh-coth and sech methods, Applications and Appl. Math, 5, (2010).
  • C. A. Gomez and A. Salas, Special symmetries to standard Riccati equations and applications, Appl. Math. and Comp., 216, (2010).
  • C. A. Gomez and A. Salas, The variational iteration method combined with improved generalized tanh-coth method applied to Sawada-Kotera equation, Appl. Math. and Comp., 217, (2010).
  • C. A. Gomez, B. Acevedo and A. Salas, New periodic and soliton solutions for the generalized BBM and Burger's BBM equations, Appl. Math. and Comp., 217, (2010).
  • C. A. Gomez and A. Salas, Application of the Cole-Hopf transformation to nding exact solutions to several forms of the seventh-order KdV equation, Mathematical Problems in Engineering, 2010, (2010).
  • C. A. Gomez and A. Salas, Exact solutions for the generalized BBM equation with variable coecients, Mathematical Problems in Engineering, 2010, (2010).
  • A. Moreno, M. A. Osorio, A. N. Pacheco, and A. M. Sora, On some linear extensions of a poset and compositions of multipartite numbers, JP Journal of algebra, number theory and applications 18, (2010).
  • A. Moreno and A. Irlande, On partitions into gurate numbers and compositions of multipartite numbers, JP Journal of algebra, number theory and applications, 17, (2010).
  • 10.20 J. J. Rodrguez and W. A. Zuñiga, Elliptic pseudo-di erential equations and Sobolev spaces over p-adic elds, Paci c Jour. Math. 246, (2010).
  • E. I. Semenov and A. V. Sinitsyn, New stationary distributions of the Vlasov-Maxwell-Fokker-Plank's system, Physics Letters A, 374, (2010).
  • F. Zalamea, A Category{Theoretic Reading of Peirce's System: Pragmaticism, Continuity and The Existential Graphs, in: Matthew Moore (ed.), New Essays on Peirce's Mathematical Philosophy, Chicago: Open Court,(2010).
  • F. Zalamea, Mixtes et passages du local au global chez Lautman: pre - gurations de la theorie des faisceaux, Philosophiques, 37, (2010).
  • F. Zalamea, Rapport sur les travaux philosophiques entrepris par M. Lautman (1935) (edicion Zalamea), Philosophiques, 37, (2010).